MAUDE Adverse Event Report: DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC
Catalog Number 82009
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that 30k cav.Thinsert-fg,packed during use allegedly the device is not spraying water and gets very hot.No injury was reported.
 
Additional Manufacturer Narrative
Returned qty.2 inserts, 1.82009, 23111-00097030, 54, bul.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 11/30/2024 result: 3.17.Meets spec does not meet spec n/a.Tip condition: - meets spec does not meet spec n/a.Stack condition meets spec does not meet spec n/a.Tested on: g136 gage id# 9626-2 due date: 03/31/24 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec does not meet spec n/a.Spray pattern: - meets spec does not meet spec n/a.Water leak: hp sealing ring proximal ring distal ring.Seam leak n/a.Vibration: - meets spec does not meet spec n/a.Grip condition: meets spec does not meet spec n/a.Other visual observation: insert tip is clogged, no water flow.Alleged event: confirmed - not confirmed.2.82009, 23111-00097030, 54, bul.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 11/30/2024 result: 3.16.Meets spec does not meet spec n/a.Tip condition: - meets spec does not meet spec n/a.Stack condition meets spec does not meet spec n/a.Tested on: g136 gage id# 9626-2 due date: 03/31/24 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec does not meet spec n/a.Spray pattern: - meets spec does not meet spec n/a.Water leak: hp sealing ring proximal ring distal ring.Seam leak n/a.Vibration: - meets spec does not meet spec n/a.Grip condition: meets spec does not meet spec n/a.Other visual observation: insert tip is clogged, no water flow.Alleged event: confirmed - not confirmed.

Brand Name
30K CAV.THINSERT-FG,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18354790
Report Number2424472-2023-00433
Device Sequence Number15184469
Product Code ELC
UDI-Device IdentifierD003820091
UDI-PublicD003820091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82009
Device Lot Number23111
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown